# SDR CALA2023050301330

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 122,269 hours, 18,987 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 141T33316
- Condition: Cracked
- Location: Rh Fwd Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5315-01152 - OP002 - RH FWD ENTRY DOOR CUTOUT AFT LOWER CORNER 1EA FASTENER HOLE FOUND CRACK AT 8''O''CLOCK ON FUSELAGE SKIN LAYER WITH THROUGH THICKNESS - TRANSFER REFER NON-ROUTINE WO.1671967  DOOR 1R CUTOUT AFT LOWER CORNER FUSELAGE SKIN REPAIRED AS PER SRM 53-10-01-2R-1 REPAIR 1 FIG 201 DETAIL III ATTACH FORM44-0008 ITEM 1 TO ITEM 45
